The Thieves of Happiness, the Thieves of Reason

[img]
Preview
PDF
Language: English
61Kb
Title:The Thieves of Happiness, the Thieves of Reason
Creators:
Slačálek, Ondřej; slacalek at ff dot cuni dot cz
Journal or Publication Title:
Czech Sociological Review, 51, 3, pp. 373-380

Official URL: http://www.ceeol.com/aspx/issuedetails.aspx?issueid=13DFBD98-319F-46FF-A117-546D96B7A7BE&articleid=46F2731A-DB22-4668-B169-225BBAE0BB13

Title:The Thieves of Happiness, the Thieves of Reason
Creators:
Slačálek, Ondřej; slacalek at ff dot cuni dot cz
Subjects:H Social Sciences > HM Sociology
Divisions:Humanities and Social Sciences > 7. Section of Social and Economic Sciences > Institute of Sociology > Czech sociological review (Sociologický časopis)
Journal or Publication Title:Czech Sociological Review
Volume:51
Number:3
Page Range:pp. 373-380
ISSN:0038-0288
Publisher:Institute of Sociology AS CR
Related URLs:
URLURL Type
http://avi.lib.cas.cz/node/83Publisher
ID Code:8450
Item Type:Article
Deposited On:27 Aug 2015 18:37
Last Modified:27 Aug 2015 16:37

Citation

Slačálek, Ondřej (2015) The Thieves of Happiness, the Thieves of Reason. Czech Sociological Review, 51 (3). pp. 373-380. ISSN 0038-0288

Repository Staff Only: item control page